# SDR REXA2022040700585

- Difficulty date: March 9, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 27881619SM275
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 847+16 - 979 RBL9 HAS CORROSION - REPLACED SEAT TRACK FS847+16 - 979 RBL9 IAW CRJ900 SRM 53-00-49-201-002-A01, 53-00-49-400-801, 53-00-49-000-801 (A11)
